# SDR SWAA2025090800059

- Difficulty date: August 9, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON ACB DOOR CUTOUT SURROUND THRESHOLD BS787+15 TO BS827+15 RBL25 WL156.   REMOVED AND REPLACED ACB SUBTHRESHOLD WEB BS 787 TO BS 847 RBL 25 P/N 146A8123U25; LOT 1613067-1; IAW SRM 51-40-02-0G-0 AND DWG 146A8340.;[02] VERIFIED ALL STEPS COMPLETED
